×

zbMATH — the first resource for mathematics

A contribution to the Frobenius theory of positive operators. (English) Zbl 0201.46401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Birkhoff, Extensions of Jentzsch’s theorem,Trans. Amer. Math. Soc. 85 (1957), 219–227. · Zbl 0079.13502
[2] F. F. Bonsall, Endomorphisms of partially ordered vector spaces,J. London Math. Soc. 30 (1955), 133–144. · Zbl 0065.09801 · doi:10.1112/jlms/s1-30.2.133
[3] F. F. Bonsall, Linear operators in complete positive cones,Proc. London Math. Soc. (3) 8 (1958), 53–75. · Zbl 0097.09803 · doi:10.1112/plms/s3-8.1.53
[4] F. F. Bonsall, Positive operators compact in an auxiliary topology,Pacific J. Math. 10 (1960), 1131–1138. · Zbl 0196.43301
[5] G. Frobenius, Über Matrizen aus positiven Elementen,Sitzungsberichte der Deutsch. Akad. Wiss. Berlin (1908), 471–476. · JFM 39.0213.03
[6] G. Frobenius, Über Matrizen aus positiven Elementen II,Sitzungsberichte der Deutsch. Akad. Wiss. Berlin (1909), 514–518. · JFM 40.0202.02
[7] G. Frobenius, Über Matrizen aus nichtnegativen Elementen,Sitzungsberichte der Deutsch. Akad. Wiss. Berlin (1909), 456–477.
[8] K. P. Hadeler, Einschliessungssätze bei normalen und bei positiven Operatoren,Arch. Rat. Mech. Anal. 21 (1966), 58–88. · Zbl 0151.20101 · doi:10.1007/BF00253049
[9] A. S. Householder,The Theory of Matrices in Numerical Analysis, Blaisdell Publ., New York, 1964. · Zbl 0161.12101
[10] S. Karlin, Positive operators,J. Math. Mech. 8 (1959), 907–937. · Zbl 0087.11002
[11] M. A. Krasnoselskii,Positive Solutions of Operator Equations, Gos. Izd. Techn. Lit. Moscow, 1962 (Russian).
[12] M. G. Krein andM. A. Rutman, Linear operators leaving invariant a cone in a Banach space,Uspehi Matem. Nauk (N.S. 3, no. 1 (23) (1948), 3–95 (Russian);Amer. Math. Soc. Translations no. 26 (1950), 12–341. · Zbl 0030.12902
[13] H. P. Lotz, Über das Spektrum positiver Operatoren,Math. Zeitschr. 108 (1968), 15–32. · Zbl 0179.18002 · doi:10.1007/BF01110453
[14] I. Marek, On the approximate construction of the eigenvectors corresponding to a pair of complex conjugate eigenvalues,Mat.-Fyz. Casopis Sloven. Akad. Vied. 14 (1964), 277–288. · Zbl 0243.65024
[15] I. Marek, On a problem of mathematical physics,Apl. Mat. 11 (1966), 98–112. · Zbl 0167.14001
[16] I. Marek, Spektrale Eigenschaften der K-positiven Operatoren und Einschliessungssätze für den Spektralradius,Czechoslovak Math. J. 16 (1966), 493–517. · Zbl 0152.33701
[17] I. Marek, On some spectral properties of Radon-Nicolski operators and their generalizations,Comment. Math. Univ. Carolinae 3 (1962), 20–30. · Zbl 0119.11403
[18] F. Niiro andI. Sawashima, On the spectral properties of positive irreducible operators in an arbitrary Banach lattice and problems of H. H. Schaefer,Sci. Papers College Gen. Educ. Univ. Tokyo 16 (1966), 145–183. · Zbl 0148.12803
[19] O. Perron, Zur Theorie der Matrizen,Math. Ann. 64 (1907), 248–263. · JFM 38.0202.01 · doi:10.1007/BF01449896
[20] I. Sawashima, On spectral properties of some positive operators,Natur. Sci. Rep. Ochanomizu Univ. 151 (1964), 55–64. · Zbl 0138.07801
[21] H. H. Schaefer, Eine Klasse irreduzibler positiver Operatoren,Math. Ann. 165 (1966), 26–30. · Zbl 0151.19901 · doi:10.1007/BF01351663
[22] H. H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume,Math. Ann. 135 (1958), 115–141. · Zbl 0080.31501 · doi:10.1007/BF01343098
[23] H. H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume II,Math. Ann. 138 (1959), 259–286. · Zbl 0092.11303 · doi:10.1007/BF01342907
[24] H. H. Schaefer, Invariant ideals of positive operators in C(X),Illinois Math. J. 12 (1968), 525–538. · Zbl 0167.13602
[25] H. H. Schaefer, On the singularities of an analytic function with values in Banach space,Arch. Math. 11 (1960), 40–43. · Zbl 0093.12402 · doi:10.1007/BF01236904
[26] H. H. Schaefer, Spektraleigenschaften positiver Operatoren.Math. Zeitschr. 82 (1963), 303–313. · Zbl 0151.19801 · doi:10.1007/BF01111398
[27] H. H. Schaefer, Some spectral properties of positive linear operators,Pacif. J. Math. 10 (1960), 1009–1019. · Zbl 0129.08801
[28] H. H. Schaefer, Über das Randspektrum positiver Operatoren,Math. Ann. 162 (1966), 289–293. · Zbl 0151.19802 · doi:10.1007/BF01369104
[29] A. E. Taylor,Introduction to Functional Analysis, J. Wiley Publ. Co., New York, 1958. · Zbl 0081.10202
[30] J. S. Vandergraft, Spectral properties of matrices which have invariant cones,SIAM J. Appl. Math. 16 (1968), 1208–1222. · Zbl 0186.05701 · doi:10.1137/0116101
[31] R. S. Varga,Matrix Iterative Analysis, Prentice-Hall, Inc., Englewood Cliffs, New Jersey, 1962. · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.